# SDR SWAA030288

- Difficulty date: February 6, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 20,417 hours, 17,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED EXIT LIGHT COVER PER MM.
